# SDR IPXA2016022799990

- Difficulty date: February 4, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: Bs 1310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, R3 DOOR JAMB AFT LOWER WEB CRACKED REPAIRED R3 DOOR JAMB WEB BETWEEN BS 1305-1315 IAW SRM 53-40-15, REPAIR 3, FIG 201.
